MAUDE Adverse Event Report: CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS EXTENSION SET; SET, EXTENSION, INTRAVASCULAR
Model Number 2429-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer complaint could not be confirmed because the device was not sequestered for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics were not provided.
 
Event or Problem Description
It was reported that the tubing leaked below safety clamp.During a patient's infusion, it was noticed that the iv fluids were dripping on the floor from a hole in the tubing located right beneath the door of the pump.
 
Additional Manufacturer Narrative
The customer¿s report of tubing leaked below safety clamp could not be confirmed.The product was not returned for failure investigation and analysis.The root cause could not be identified as no product was returned.
 
Event or Problem Description
It was reported that the tubing leaked below the safety clamp.During a patient's infusion, it was noticed that the iv fluids were dripping on the floor from a hole in the tubing located right beneath the door of the pump.Although requested, there is no further patient or event information available.

Brand Name
ALARIS EXTENSION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9284609
Report Number9616066-2019-03082
Device Sequence Number18863858
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2022
Device Model Number2429-0500
Device Catalogue Number2429-0500
Device Lot Number19075168
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015,THERAPY DATE UNKNOWN